# SDR DL72L002467

- Difficulty date: December 17, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 75,458 hours, 50,855 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Valve
- Condition: Stuck
- Location: Rt Wing
- Component: Actuator,Valve, 80111
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB DUE AFTER T/O HAD LATERAL IMBALANCE. NOTED NR 3 FUEL QTY AT 3500. SHOULD BE 7000.   FOUND NR 3 TANK DUMP VALVE FAILED OPEN AND NR 2 VALVE 1/2 OPEN.  RPLACED BOTH VALVES PER M/M. LKS CHECKS GOOD. NO FURHTER MIGRATION.
